MathSciNet Relay Station
MathSciNet bibliographic data
MR461697 60K05
Szász, Domokos Uniformity in Stone's decomposition of the renewal measure. Ann. Probability 5 (1977), no. 4, 560–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement